American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58\\\-XX) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 4073 found      Go to page: 1 2 3 4 > >>

[1] Jun Murakami. Logarithmic invariants of links. Proceedings of Symposia in Pure Mathematics 93 343-352.
Book volume table of contents   
View Article: PDF

[2] Giovanni Forni. Limit theorems for horocycle flows. Proceedings of Symposia in Pure Mathematics 89 121-160.
Book volume table of contents   
View Article: PDF

[3] Jacob S. Christiansen, Barry Simon and Maxim Zinchenko. Finite gap Jacobi matrices: A review. Proceedings of Symposia in Pure Mathematics 87 87-103.
Book volume table of contents
View Article: PDF

[4] John Lott. An intrinsic parallel transport in Wasserstein space. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[5] Johannes Ebert. The two definitions of the index difference. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[6] Mostafa Fazly. Stable solutions of symmetric systems on Riemannian manifolds. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[7] Seung uk Jang and Junehyuk Jung. Quantum unique ergodicity and the number of nodal domains of eigenfunctions. J. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[8] Francisco Odair de Paiva, Wojciech Kryszewski and Andrzej Szulkin. Generalized Nehari manifold and semilinear Schr\"odinger equation with weak monotonicity condition on the nonlinear term. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[9] Klaus Kröncke. Stable and unstable Einstein warped products. Trans. Amer. Math. Soc. 369 (2017) 6537-6563.
Abstract, references, and article information   
View Article: PDF

[10] Michael Hinz and Alexander Teplyaev. Corrigendum to ``Local Dirichlet forms, Hodge theory, and the Navier-Stokes equations on topologically one-dimensional fractals''. Trans. Amer. Math. Soc. 369 (2017) 6777-6778.
Abstract, references, and article information   
View Article: PDF

[11] Albert Chau, Ka-Fai Li and Luen-Fai Tam. Longtime existence of the K\"ahler-Ricci flow on $\mathbb{C}^n$. Trans. Amer. Math. Soc. 369 (2017) 5747-5768.
Abstract, references, and article information   
View Article: PDF

[12] Luc Hillairet and Alexey Kokotov. Isospectrality, comparison formulas for determinants of Laplacian and flat metrics with non-trivial holonomy. Proc. Amer. Math. Soc. 145 (2017) 3915-3928.
Abstract, references, and article information   
View Article: PDF

[13] Chris Judge and Sugata Mondal. Geodesics and nodal sets of Laplace eigenfunctions on hyperbolic manifolds. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[14] Karl Larsson and Mats G. Larson. A continuous/discontinuous {G}alerkin method and a priori error estimates for the biharmonic problem on surfaces. Math. Comp. 86 (2017) 2613-2649.
Abstract, references, and article information   
View Article: PDF

[15] Ben Lambert and Julian Scheuer. A geometric inequality for convex free boundary hypersurfaces in the unit ball. Proc. Amer. Math. Soc. 145 (2017) 4009-4020.
Abstract, references, and article information   
View Article: PDF

[16] Jeffrey S. Case. A weighted renormalized curvature for manifolds with density. Proc. Amer. Math. Soc. 145 (2017) 4031-4040.
Abstract, references, and article information   
View Article: PDF

[17] Alvaro Alvarez–Parrilla and Jesús Muciño–Raymundo. Dynamics of singular complex analytic vector fields with essential singularities I. Conform. Geom. Dyn. 21 (2017) 126-224.
Abstract, references, and article information   
View Article: PDF

[18] Anupam Sen, T. Raja Sekhar and V. D. Sharma. Wave interactions and stability of the Riemann solution for a strictly hyperbolic system of conservation laws. Quart. Appl. Math. 75 (2017) 539-554.
Abstract, references, and article information
View Article: PDF

[19] Chris Connell and Matilde Martínez. Harmonic and invariant measures on foliated spaces. Trans. Amer. Math. Soc. 369 (2017) 4931-4951.
Abstract, references, and article information   
View Article: PDF

[20] Álvaro Pelayo. Hamiltonian and symplectic symmetries: An introduction. Bull. Amer. Math. Soc. 54 (2017) 383-436.
Abstract, references, and article information   
View Article: PDF

[21] Maria Gordina and Thomas Laetsch. A convergence to Brownian motion on sub-Riemannian manifolds. Trans. Amer. Math. Soc. 369 (2017) 6263-6278.
Abstract, references, and article information   
View Article: PDF

[22] Yong Luo and Shun Maeta. Biharmonic hypersurfaces in a sphere. Proc. Amer. Math. Soc. 145 (2017) 3109-3116.
Abstract, references, and article information   
View Article: PDF

[23] Gang Li, Jie Qing and Yuguang Shi. Gap phenomena and curvature estimates for conformally compact Einstein manifolds. Trans. Amer. Math. Soc. 369 (2017) 4385-4413.
Abstract, references, and article information   
View Article: PDF

[24] Frédéric Latrémolière and Judith Packer. Noncommutative solenoids and the Gromov-Hausdorff propinquity. Proc. Amer. Math. Soc. 145 (2017) 2043-2057.
Abstract, references, and article information   
View Article: PDF

[25] Hongbing Qiu. The heat flow of $V$-harmonic maps from complete manifolds into regular balls. Proc. Amer. Math. Soc. 145 (2017) 2271-2280.
Abstract, references, and article information   
View Article: PDF

[26] Tommaso Bruno and Mattia Calzi. Weighted sub-Laplacians on M\'etivier groups: Essential self-adjointness and spectrum. Proc. Amer. Math. Soc. 145 (2017) 3579-3594.
Abstract, references, and article information   
View Article: PDF

[27] J. Daniel Christensen and Enxin Wu. Tangent spaces of bundles and of filtered diffeological spaces. Proc. Amer. Math. Soc. 145 (2017) 2255-2270.
Abstract, references, and article information   
View Article: PDF

[28] A. M. Stepin and I. V. Tsylin. Spectral boundary value problems for Laplace--Beltrami operator: Moduli of continuity of eigenvalues under domain deformation. Contemporary Mathematics 692 (2017) 275-290.
Book volume table of contents   
View Article: PDF

[29] Stanley Chang, Shmuel Weinberger and Guoliang Yu. Contractible manifolds with exotic positive scalar curvature behavior. Contemporary Mathematics 682 (2017) 51-64.
Book volume table of contents   
View Article: PDF

[30] Giuseppe Della Sala, Bernhard Lamel and Michael Reiter. Infinitesimal and local rigidity of mappings of CR manifolds. Contemporary Mathematics 681 (2017) 71-83.
Book volume table of contents   
View Article: PDF


Results: 1 to 30 of 4073 found      Go to page: 1 2 3 4 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia